# SDR SIMA200617201

- Difficulty date: June 18, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG OIL ODOR IN CABIN WITH BOTH PACKS ON.  MAINTENANCE FOUND OIL IN THE NR 1 ENGINE EXHAUST.  REPLACED NR 1 ENGINE IAW W/C 72-000-00.  OPS CHECK GOOD, LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
